TITLE

SOLUTIONS OF A PAIR OF DIFFERENTIAL EQUATIONS AND THEIR APPLICATIONS

AUTHOR(S)
Kai Liu; Lian-Zhong Yang
PUB. DATE
August 2007
SOURCE
Communications in Mathematical Analysis;2007, Vol. 3 Issue 1, p45
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we consider the common solutions of a pair of differential equations and give some of their applications in the uniqueness problem of entire functions.
ACCESSION #
31291447

 

Related Articles

  • Iterated Order of Solutions of Linear Differential Equations with Entire Coefficients. HAMANI, Karima; BELA�DI, Benharrat // Electronic Journal of Qualitative Theory of Differential Equatio;Jun2010, Special section p1 

    In this paper, we investigate the iterated order of solutions of higher order homogeneous linear differential equations with entire coefficients. We improve and extend some results of Bela�di and Hamouda by using the concept of the iterated order. We also consider nonhomogeneous linear...

  • PICONE TYPE FORMULA FOR NON-SELFADJOINT IMPULSIVE DIFFERENTIAL EQUATIONS WITH DISCONTINUOUS SOLUTIONS. �ZBEKLER, A.; ZAFER, A. // Electronic Journal of Qualitative Theory of Differential Equatio;Jun2010, Special section p1 

    A Picone type formula for second order linear non-selfadjoint impulsive differential equations with discontinuous solutions having fixed moments of impulse actions is derived. Applying the formula, Leighton and Sturm-Picone type comparison theorems as well as several oscillation criteria for...

  • LIMIT AND INTEGRAL PROPERTIES OF PRINCIPAL SOLUTIONS FOR HALF-LINEAR DIFFERENTIAL EQUATIONS. Cecchi, Mariella; Došlá, Zuzana; Marini, Mauro // Archivum Mathematicum;2007, Vol. 43 Issue 1, p75 

    Some asymptotic properties of principal solutions of the half-linear differential equation (*) (a(t)Φ(x′))′ + b(t)Φ(x) = 0, Φ(u) = |u|p-2u, p > 1, is the p-Laplacian operator, are considered. It is shown that principal solutions of (*) are, roughly speaking, the smallest...

  • On the improperness sets of families of linear differential systems. Barabanov, E. // Differential Equations;Aug2009, Vol. 45 Issue 8, p1087 

    We consider families of linear differential systems continuously depending on a real parameter with continuous (or piecewise continuous) coefficients on the half-line. The improperness set of such a family is defined as the set of all parameter values for which the corresponding systems in the...

  • Sufficient Optimality Conditions in Stability Analysis for State-Constrained Optimal Control. Malanowski, K. // Applied Mathematics & Optimization;Mar2007, Vol. 55 Issue 2, p255 

    A family of parametric linear-quadratic optimal control problems is considered. The problems are subject to state constraints. It is shown that if weak second-order sufficient optimality conditions and standard constraint qualifications are satisfied at the reference point, then, for small...

  • On the dichotomy of a system of linear differential equations with conditionally periodic coefficients. Kozlov, Yu. // Differential Equations;Mar2013, Vol. 49 Issue 3, p282 

    We show that a system of linear differential equations with conditionally periodic coefficients is exponentially dichotomous if and only if the spectrum of the monodromy operator does not meet the unit circle.

  • NULL CONTROLLABILITY WITH CONSTRAINTS ON THE STATE FOR THE 1-D KURAMOTO-SIVASHINSKY EQUATION. PENG GAO // Evolution Equations & Control Theory;Sep2015, Vol. 4 Issue 3, p281 

    This paper is addressed to study the null controllability with constraints on the state for the Kuramoto-Sivashinsky equation. We first consider the linearized problem. Then, by Kakutani xed point theorem, we show that the same result holds for the Kuramoto-Sivashinsky equation.

  • A Stabilization Indices Problem. Shutova, A. // Journal of Mathematical Sciences;Oct2015, Vol. 210 Issue 3, p333 

    We construct families of homogeneous linear differential equations (with coefficients continuously depending on a parameter) possessing certain topologically generic (in the sense of R. Baire) properties, such as the absence of various types of semicontinuity of their various conditional...

  • WELL-POSEDNESS OF A LINEAR SPATIO-TEMPORAL MODEL OF THE JAK2/STAT5 SIGNALING PATHWAY. FRIEDMANN, E.; NEUMANN, R.; RANNACHER, R. // Communications in Mathematical Analysis;2013, Vol. 15 Issue 1, p76 

    Cellular geometries can vary significantly, how they influence signaling remains largely unknown. In this article, we describe a new model of the most extensively studied signal transduction pathways, the Janus kinase (JAK)/signal transducer and activator of transcription (STAT) pathway based on...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics